# SDR 08FDEA01697

- Difficulty date: April 30, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69448775
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB TO BODY SKIN ON ANGLE ON WEB BETWEEN BS 950A TO 950B, LBL 18, WL 141 REPLACED WEB AT STA 950 - 950B, LBL AND CLIP AT STA 950A LBL 18 REF BOEING DWG 69-44877 AND SRM 51-30-3.  THIS IS CLASSIFIED AS A MINOR REPAIR.
